# SDR AALA20150922012

- Difficulty date: September 18, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 46,092 hours, 22,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT CUSP STATION 1050 - 1057.  INSTALLED CUSP DOUBLER REPAIR IAW AARD 53-20-00-16 & SRM 51-30-02.
